Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 4

All articles in this issue are freely accessible.

Bochner-Riesz means with respect to a rough distance function
Paul Taylor.
Trans. Amer. Math. Soc. 359 (2007), 1403-1432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272131
Dual decompositions of 4-manifolds III: s-cobordisms
Frank Quinn.
Trans. Amer. Math. Soc. 359 (2007), 1433-1443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272132
The algebraic entropy of the special linear character automorphisms of a free group on two generators
Richard J. Brown.
Trans. Amer. Math. Soc. 359 (2007), 1445-1470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272133
Compactness properties of Sobolev imbeddings for rearrangement invariant norms
Guillermo P. Curbera and Werner J. Ricker.
Trans. Amer. Math. Soc. 359 (2007), 1471-1484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272134
A generalization of half-plane mappings to the ball in $\mathbb{C}^{n}$
Jerry R. Muir Jr. and Ted J. Suffridge.
Trans. Amer. Math. Soc. 359 (2007), 1485-1498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272135
Primeness, semiprimeness and localisation in Iwasawa algebras
Konstantin Ardakov and Kenneth A. Brown.
Trans. Amer. Math. Soc. 359 (2007), 1499-1515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272136
Lusternik-Schnirelmann category of $\mathbf{Spin}(9)$
Norio Iwase and Akira Kono.
Trans. Amer. Math. Soc. 359 (2007), 1517-1526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272137
Translation equivalence in free groups
Ilya Kapovich, Gilbert Levitt, Paul Schupp and Vladimir Shpilrain.
Trans. Amer. Math. Soc. 359 (2007), 1527-1546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272138
Values of Gauss maps of complete minimal surfaces in $\mathbb{R}^{m}$ on annular ends
Lu Jin and Min Ru.
Trans. Amer. Math. Soc. 359 (2007), 1547-1553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272139
Crossings and nestings of matchings and partitions
William Y. C. Chen, Eva Y. P. Deng, Rosena R. X. Du, Richard P. Stanley and Catherine H. Yan.
Trans. Amer. Math. Soc. 359 (2007), 1555-1575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272140
A complex Frobenius theorem, multiplier ideal sheaves and Hermitian-Einstein metrics on stable bundles
Ben Weinkove.
Trans. Amer. Math. Soc. 359 (2007), 1577-1592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272141
Lattice-ordered Abelian groups and Schauder bases of unimodular fans
Corrado Manara, Vincenzo Marra and Daniele Mundici.
Trans. Amer. Math. Soc. 359 (2007), 1593-1604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272142
Numerical Godeaux surfaces with an involution
Alberto Calabri, Ciro Ciliberto and Margarida Mendes Lopes.
Trans. Amer. Math. Soc. 359 (2007), 1605-1632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272143
Geodesics in Randers spaces of constant curvature
Colleen Robles.
Trans. Amer. Math. Soc. 359 (2007), 1633-1651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272144
Algebraic independence in the Grothendieck ring of varieties
N. Naumann.
Trans. Amer. Math. Soc. 359 (2007), 1653-1683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272145
A skein-like multiplication algorithm for unipotent Hecke algebras
Nathaniel Thiem.
Trans. Amer. Math. Soc. 359 (2007), 1685-1724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272146
All $p$-local finite groups of rank two for odd prime $p$
Antonio Díaz, Albert Ruiz and Antonio Viruel.
Trans. Amer. Math. Soc. 359 (2007), 1725-1764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272147
A new type of concentration solutions for a singularly perturbed elliptic problem
E. N. Dancer and Shusen Yan.
Trans. Amer. Math. Soc. 359 (2007), 1765-1790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272148
Nullification and cellularization of classifying spaces of finite groups
Ramón J. Flores.
Trans. Amer. Math. Soc. 359 (2007), 1791-1816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272149
Some characterizations of space-forms
Stefano Pigola, Marco Rigoli and Alberto G. Setti.
Trans. Amer. Math. Soc. 359 (2007), 1817-1828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272150
Completeness of systems of complex exponentials and the Lambert $W$ functions
André Boivin and Hualiang Zhong.
Trans. Amer. Math. Soc. 359 (2007), 1829-1849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272151
Weakly Lefschetz symplectic manifolds
M. Fernández, V. Muñoz and L. Ugarte.
Trans. Amer. Math. Soc. 359 (2007), 1851-1873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272152
The semiclassical structure of low-energy states in the presence of a magnetic field
David Borthwick and Alejandro Uribe.
Trans. Amer. Math. Soc. 359 (2007), 1875-1888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272153
C*-algebras associated with interval maps
Valentin Deaconu and Fred Shultz.
Trans. Amer. Math. Soc. 359 (2007), 1889-1924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2272154